Alert archive / Texas / River Flood Warnings in 2022
River Flood Warning 13, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 26, 2022, 5:21 AM CDT for 5 counties in Texas. It took effect at Mar 26, 2022, 7:00 PM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2022, 5:21 AM CDT (10:21 UTC)
- In effect from
- Mar 26, 2022, 7:00 PM CDT
- Expired
- Apr 1, 2022, 5:08 AM CDT
- In force
- 5 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Angelina County, TX, Houston County, TX, Polk County, TX, Trinity County, TX, Tyler County, TX
The radar
The Shreveport radar (KSHV), 164 km from the middle of the area, began a volume at 10:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Diboll (DIBT2).
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08033000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
445
WGUS44 KSHV 261021
FLWSHV
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
521 AM CDT Sat Mar 26 2022
...The National Weather Service in Shreveport LA has issued a Flood
Warning for the following river in Texas...
Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk
and Trinity Counties.
For the Neches River...including Diboll...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
The next statement will be issued Sunday morning at 700 AM CDT.
&&
TXC005-225-373-455-457-271200-
/O.NEW.KSHV.FL.W.0013.220327T0000Z-220328T1800Z/
/DIBT2.1.ER.220327T0000Z.220327T0600Z.220328T0000Z.NO/
521 AM CDT Sat Mar 26 2022
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO EARLY MONDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Neches River Near Diboll, Texas.
* WHEN...From this Saturday evening to early Monday afternoon.
* IMPACTS...At 12 feet, Minor lowland flooding occurs. Expect
flooded boat ramps and trails.
* ADDITIONAL DETAILS...
- At 4:15 AM CDT Saturday the stage was 11.8 feet.
- Forecast...The river is expected to rise above flood stage
this Saturday evening to a crest of 12.1 feet by early Sunday
morning. It will then fall below flood stage Sunday evening.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
3136 9500
$$
087 follow-up statements
066
WGUS84 KSHV 261437
FLSSHV
Flood Statement
National Weather Service Shreveport LA
937 AM CDT Sat Mar 26 2022
...The Flood Warning is extended for the following river in Texas...
Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk
and Trinity Counties.
...The Flood Warning is cancelled for the following river in Texas...
Neches River Near Neches affecting Cherokee, Houston and Anderson
Counties.
For the Neches River...including Diboll...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
The next statement will be issued this morning at 1045 AM CDT.
&&
TXC001-073-225-261545-
/O.CAN.KSHV.FL.W.0011.000000T0000Z-220326T1437Z/
/NCST2.1.ER.220325T0945Z.220325T1930Z.220325T2200Z.NO/
937 AM CDT Sat Mar 26 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Neches River Near Neches, Texas.
* ADDITIONAL DETAILS...
- At 8:30 AM CDT Saturday the stage was 11.9 feet.
- Forecast...Expect little change to very slow falls throughout
this Saturday.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3205 9544 3167 9524 3166 9537 3180 9544
3188 9548
$$
TXC005-225-373-455-457-271615-
/O.EXT.KSHV.FL.W.0013.220327T0000Z-220329T0000Z/
/DIBT2.1.ER.220327T0000Z.220327T0600Z.220328T0600Z.NO/
937 AM CDT Sat Mar 26 2022
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO MONDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Neches River Near Diboll, Texas.
* WHEN...From this Saturday evening to Monday evening.
* IMPACTS...At 12 feet, Minor lowland flooding occurs. Expect
flooded boat ramps and trails.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Saturday the stage was 11.9 feet.
- Forecast...The river is expected to rise above flood stage
this Saturday evening to a crest of 12.1 feet during the wee
hours of Sunday morning. It will then fall below flood stage
early Monday morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
3136 9500
$$
08591
WGUS84 KSHV 270104 RRA
FLSSHV
Flood Statement
National Weather Service Shreveport LA
804 PM CDT Sat Mar 26 2022
...The Flood Warning is extended for the following rivers in Texas...
Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk
and Trinity Counties.
For the Neches River...including Lake Palestine, Neches, Alto,
Diboll, Rockland...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
The next statement will be issued Sunday evening at 815 PM CDT.
&&
TXC005-225-373-455-457-280115-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-220329T0300Z/
/DIBT2.1.ER.220326T1715Z.220327T0600Z.220328T0900Z.NO/
804 PM CDT Sat Mar 26 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE MONDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Neches River Near Diboll.
* WHEN...Until late Monday evening.
* IMPACTS...At 12.0 feet, Minor lowland flooding occurs. Expect
flooded boat ramps and trails.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Saturday the stage was 12.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 PM CDT Saturday was 12.2 feet.
- Forecast...The river is expected to rise to a crest of 12.2
feet just after midnight tonight. It will then fall below
flood stage early Monday morning.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
12.2 feet on 04/04/2017.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
3136 9500
$$394
WGUS84 KSHV 271301
FLSSHV
Flood Statement
National Weather Service Shreveport LA
801 AM CDT Sun Mar 27 2022
...The Flood Warning is extended for the following rivers in Texas...
Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk
and Trinity Counties.
For the Neches River...including Lake Palestine, Neches, Alto,
Diboll, Rockland...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
The next statement will be issued Monday morning at 800 AM CDT.
&&
TXC005-225-373-455-457-281315-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-220329T1200Z/
/DIBT2.1.ER.220326T1715Z.220327T1215Z.220328T1800Z.NO/
801 AM CDT Sun Mar 27 2022
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Neches River Near Diboll.
* WHEN...Until Tuesday morning.
* IMPACTS...At 12.0 feet, Minor lowland flooding occurs. Expect
flooded boat ramps and trails.
* ADDITIONAL DETAILS...
- At 7:15 AM CDT Sunday the stage was 12.4 feet.
- Forecast...The river is expected to fall below flood stage
early tomorrow afternoon and continue falling to 10.5 feet
Friday morning.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
3136 9500
$$
25686
WGUS84 KSHV 281320
FLSSHV
Flood Statement
National Weather Service Shreveport LA
820 AM CDT Mon Mar 28 2022
...The Flood Warning is extended for the following rivers in Texas...
Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk
and Trinity Counties.
For the Neches River...including Lake Palestine, Neches, Alto,
Diboll, Rockland...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
The next statement will be issued Tuesday morning at 830 AM CDT.
&&
TXC005-225-373-455-457-291330-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-220330T1800Z/
/DIBT2.1.ER.220326T1715Z.220328T1800Z.220330T0000Z.NO/
820 AM CDT Mon Mar 28 2022
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Neches River Near Diboll.
* WHEN...Until early Wednesday afternoon.
* IMPACTS...At 12.0 feet, Minor lowland flooding occurs. Expect
flooded boat ramps and trails.
* ADDITIONAL DETAILS...
- At 7:15 AM CDT Monday the stage was 12.7 feet.
- Forecast...The river is expected to hold steady and crest
near current 12.7 feet this afternoon. It will then fall
below flood stage tomorrow evening.
- Flood stage is 12.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
3136 9500
$$
25758
WGUS84 KSHV 291327
FLSSHV
Flood Statement
National Weather Service Shreveport LA
827 AM CDT Tue Mar 29 2022
...The Flood Warning is extended for the following river in Texas...
Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk
and Trinity Counties.
For the Neches River...including Diboll...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
The next statement will be issued Wednesday morning at 1000 AM CDT.
&&
TXC005-225-373-455-457-301500-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-220331T1500Z/
/DIBT2.1.ER.220326T1715Z.220328T1915Z.220330T2100Z.NO/
827 AM CDT Tue Mar 29 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Neches River Near Diboll, Texas.
* WHEN...Until late Thursday morning.
* IMPACTS...At 12 feet, Minor lowland flooding occurs. Expect
flooded boat ramps and trails.
* ADDITIONAL DETAILS...
- At 7:15 AM CDT Tuesday the stage was 12.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 AM CDT Tuesday was 12.7 feet.
- Forecast...The river is expected to fall below flood stage
during Wednesday afternoon and continue falling to 8.9 feet
Sunday morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
3136 9500
$$
08378
WGUS84 KSHV 311300
FLSSHV
Flood Statement
National Weather Service Shreveport LA
800 AM CDT Thu Mar 31 2022
...The Flood Warning is extended for the following river in Texas...
Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk
and Trinity Counties.
For the Neches River...including Diboll...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv
The next statement will be issued Friday morning at 930 AM CDT.
&&
TXC005-225-373-455-457-011430-
/O.EXT.KSHV.FL.W.0013.000000T0000Z-220401T1500Z/
/DIBT2.1.ER.220326T1715Z.220328T1915Z.220331T2100Z.NO/
800 AM CDT Thu Mar 31 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Neches River Near Diboll, Texas.
* WHEN...Until late Saturday morning.
* IMPACTS...At 12 feet, Minor lowland flooding occurs. Expect
flooded boat ramps and trails.
* ADDITIONAL DETAILS...
- At 7:15 AM CDT Thursday the stage was 12.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:15 AM CDT Thursday was 12.5 feet.
- Forecast...The Neches River is expected to fall below flood
stage late this Thursday afternoon and continue falling to
8.8 feet Tuesday morning.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
3136 9500
$$
08206
WGUS84 KSHV 011008
FLSSHV
Flood Statement
National Weather Service Shreveport LA
508 AM CDT Fri Apr 1 2022
...The Flood Warning is cancelled for the following river in Texas...
Neches River Near Diboll affecting Tyler, Houston, Angelina, Polk
and Trinity Counties.
TXC005-225-373-455-457-011115-
/O.CAN.KSHV.FL.W.0013.000000T0000Z-220401T1008Z/
/DIBT2.1.ER.220326T1715Z.220328T1915Z.220331T2230Z.NO/
508 AM CDT Fri Apr 1 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Neches River Near Diboll, Texas.
* ADDITIONAL DETAILS...
- At 4:15 AM CDT Friday the stage was 11.8 feet.
- Forecast...The river is expected to fall to 8.9 feet Tuesday
evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485
3136 9500
$$
08What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 26, 4:11 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Mar 26, 4:11 AM CDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 411 AM CDT Sat Mar 26 2022 .SHORT TERM.../Saturday through Sunday/ Dry and slightly milder than normal conditions are expected to continue across the Ark-La-Tex through the weekend as southerly surface flow returns. Until then, a weak stationary front will continue to slowly drift north and eventually out of our northern zones through the day on Saturday. That, in combination with surface ridging to our east, will maintain southerly surface flow and milder Saturday maximum temperatures in the upper 70s and lower 80s. Southerly winds will remain slightly elevated after sunset, moderating the diurnal curve and the radiational cooling process as a result, and keeping minimum temperatures in the upper 40s and lower 50s. Dew points will gradually increase by Sunday afternoon with the 50-degree isodrosotherm creeping further north into Deep East Texas and Central Louisiana. As a result, Sunday maximum temperatures are expected in the the lower 80s with the exception of upper 70s in southeastern Oklahoma and southwestern Arkansas. /16/ LONG TERM.../Sunday Night through Friday Night/ A weak sfc trough or backdoor front still remains progged to drift SW into SE OK/SW AR Sunday evening, before becoming stationary overnight. Srly low level winds will persist S of this bndry over E TX/much of N LA, with the potential for low stratus developing/advecting N across these areas. Thus, a range in min temps is expected from NNE to SSW, with temps falling into the lower/mid 40s N of the bndry and mid 50s S of it. This bndry will begin to retreat back to the N after daybreak Monday, with the warm sector expanding back Nwd with the SSW low level flow. The warming trend will continue as well, further enhanced by the ridging aloft that will shift E across the Plains/Mid and Lower MS Valley, with much above normal temps returning as readings climb into the lower to mid 80s. Should see another round of low stratus late Monday night with the increase of a 40kt SSWrly LLJ, with dewpoints nearing/surpassing 60 degrees areawide. Low level moisture is expected to deepen further during the day Tuesday as the LLJ persists, in advance of the next large upper trough expected to through the Desert SW into the Rockies. The dry line is expected to sharpen Tuesday evening over Wrn OK/W TX, with increased large scale forcing ahead of the trough resulting in convection initiating during the evening along and just ahead of this sfc feature, before shifting E through the Srn Plains overnight. Steep lapse rates aloft and ample shear should yield strong to severe convection over this area but may gradually weaken late, as the convection approaches the Wrn zones of SE OK/adjacent Wrn Ar into E TX just prior to daybreak Wednesday. While consensus exists with the convection reaching these areas early Wednesday morning, timing discrepancies exist with the progression of the convection across the region during the day, with the GFS the outlier with a faster Ewd shift, exiting the convection by early afternoon. Meanwhile, the ECMWF/Canadian remain consistent with earlier runs with a slower Ewd movement, ahead of the trough as it takes on a neutral and eventually a negative tilt as it traverses the region by midday/during the afternoon. Thus, it would appear the the greatest severe threat would be over Srn AR/portions of N LA where a slower arrival time with allow for increasing diurnal heating and instability to coincide with strong shear/enhanced forcing aloft ahead of the trough axis and Ewd advancing dry line. Given run to run consistency from previous model runs, did maintain categorical pops over the region Wednesday morning, before drier air undercuts the trough and quickly tapers the convection off from W to E by midday during the afternoon. Did remove slight chance pops during the evening as none of the deterministic models maintain any lingering convection beneath the trough, despite the attendant cold front progressing SE through the region. This front will usher in more seasonal temps back into the area Wednesday night and Thursday, before rising heights in wake of the departing trough Thursday night/Friday yields warmer conditions for late week. The medium range progs do hint at the potential for sct -SHRA increasing across the area by Friday night as weak shortwave energy ahead of an upper trough over the Plains enhances forcing aloft allowing the air mass to saturate from the top down. Limited instability at the sfc/aloft will preclude thunder mention attm, but could provide additional rains that will help improve drought conditions across the region. 15 && .PREV DISCUSSION... /issued 1245 AM CDT Sat Mar 26 2022/ AVIATION... For the 27/06Z TAF update, VFR conditions are expected to prevail through the period with light, southerly daytime winds as surface high pressure shifts around the airspace. SKC is also expected to continue with brief chances of some high clouds in our northeastern airspace. /16/ && .PRELIMINARY POINT TEMPS/POPS... SHV 78 50 81 55 / 0 0 0 0 MLU 74 47 81 51 / 0 0 0 0 DEQ 75 46 77 43 / 0 0 0 0 TXK 75 51 80 49 / 0 0 0 0 ELD 74 47 78 46 / 0 0 0 0 TYR 81 54 84 57 / 0 0 0 0 GGG 80 52 83 56 / 0 0 0 0 LFK 82 53 83 58 / 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 16/15/16
Hazardous weather outlook, Mar 25, 6:11 AM CDT, 23 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 611 AM CDT Fri Mar 25 2022 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-261100- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 611 AM CDT Fri Mar 25 2022 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Showers and thunderstorms will increase from west to east Wednesday morning ahead of a strong upper level storm system and associated cold front that will eject east across the Southern Plains and into the Four State Region. Instability is expected to increase during the day Wednesday as these storms shift east, contributing to the development of strong to severe thunderstorms as they move into extreme Eastern Texas, Southwest Arkansas, and North Louisiana. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will not be needed through tonight. 15
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 5:18 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 3 days |
Nearby
River Flood Warnings in Texas, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.